Immune reconstitution inflammatory syndrome after cessation of the tumor necrosis factor alpha blocker adalimumab in cryptococcal pneumonia.

@article{Cadena2009ImmuneRI,
  title={Immune reconstitution inflammatory syndrome after cessation of the tumor necrosis factor alpha blocker adalimumab in cryptococcal pneumonia.},
  author={Jose A Cadena and George R Thompson and Tony T Ho and Edward Medina and Darrel W. Hughes and Thomas F. Patterson},
  journal={Diagnostic microbiology and infectious disease},
  year={2009},
  volume={64 3},
  pages={
          327-30
        }
}
Tumor necrosis factor alpha antagonists have proven efficacious for a variety of autoimmune-mediated diseases. However, recent data have highlighted the risk of invasive fungal infections with their use. These agents are typically discontinued when infectious complications occur during therapy; however, the immune reconstitution inflammatory syndrome (IRIS) may be seen after drug cessation. We describe the 1st case of IRIS secondary to cryptococcal pneumonia after cessation of adalimumab. 

Citations

Publications citing this paper.